MAUDE Adverse Event Report: SYNTHES MEZZOVICO 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 6H HD/3H SHAFT/RIGHT; PLATE, FIXATION, BONE

SYNTHES MEZZOVICO 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 6H HD/3H SHAFT/RIGHT; PLATE, FIXATION, BONE
Model Number 02.111.630
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device used for treatment, not diagnosis.Patient information not available for reporting.Device malfunctioned intra-operatively and was not implanted / explanted.Device is not expected to be returned for manufacturer review/investigation.Device history records review was conducted.The report indicates that the: part #02.111.630, lot #l316667; manufacturing site: (b)(4); manufacturing date: 02.March 2017.No ncrs were generated during production.Review of the device history record showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported a radial styloid screw would not lock into plate during a distal radius procedure on (b)(6) 2017.A new plate was used and the issue was resolved.A surgical delay of 5 minutes was noted.The procedure was completed successfully with no patient harm.This complaint involves one device.Concomitant devices reported: radial styloid screw (part # unknown, lot # unknown, quantity # unknown).This report is 1 of 1 for (b)(4).

Brand Name
2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 6H HD/3H SHAFT/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES MEZZOVICO
zona industriale 4
mezzovico CH680 5
SZ  CH6805
MDR Report Key6818338
Report Number1000562954-2017-10212
Device Sequence Number18857175
Product Code HRS
UDI-Device Identifier10886982031990
UDI-Public(01)10886982031990(10)L316667
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K083694
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.111.630
Device Catalogue Number02.111.630
Device Lot NumberL316667
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2017
Initial Report FDA Received Date08/24/2017
Patient Sequence Number1